# SDR AWXA200601286

- Difficulty date: July 19, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- Aircraft time: 57,167 hours, 39,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Part time: 57,167 hours, 39,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - MAINTENANCE EMERGENCY EXIT LIGHT INOP SEAT ROW 9.  EMERGENCY EXIT LIGHT INOP SEAT ROW 9 WAS CORRECTED.  REMOVED AND REPLACED SEAT HARNESS, OPS GOOD.
